organic greek yogurt reaction

Home The Candida Forum Your Stories & Journals organic greek yogurt reaction

This topic contains 7 replies, has 3 voices, and was last updated by  raster 6 years, 9 months ago.

Viewing 8 posts - 1 through 8 (of 8 total)
  • Author
    Posts
  • #85149

    Jtd0023
    Member
    Topics: 9
    Replies: 9

    Is it possible to have a reaction from organic greek yogurt ? it only has 3 grams of sugar and is unsweetened. i was doing really well just starting my third day on the strict diet after a 10 day detox. i had a bad reaction toda tho. my diet is:

    breakfast
    2-3 eggs, spinach
    lunch
    2-3 eggs, big salad, 2 organic greek yogurts with cinnamon
    dinner
    organic chicken breast small
    i am also taking antifungals and other probiotics.

    am i doing something wrong????

    #85150

    Jtd0023
    Member
    Topics: 9
    Replies: 9

    also, any tips how to beat constipation?? is that a bad sign that i am constipated?

    #85176

    raster
    Participant
    Topics: 104
    Replies: 6838

    I believe this is pretty normal…it shows that you have leaky gut. What kind of reaction did you get, can you describe the symptoms?

    I personally would get the “leaky gut burn” feeling when I ate something that I’m allergic to…it feels similar to “indian rug burn.”

    I would eat one spoonful per day for a few days and then stop, and then do this again until you can tolerate greek yogurt. It may take a few weeks/months to heal leaky gut.

    The good thing is with leaky gut you can tell what you are allergic to easily. Later when your gut heals, it’ll become harder to determine whether something is affecting you negatively or not.

    On a side note: I don’t think you are eating enough food. Try to add buckwheat to your diet or more items if possible. Try to eat 3-4 course meals.

    Here’s the constipation remedies post:
    http://www.thecandidadiet.com/forum/yaf_postst1098_Constipation-Remedies.aspx

    -raster

    #85178

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    Did you make your own yogurt? And how much did you eat?

    According to the protocol, you shouldn’t start eating commercially purchased yogurt until you’ve been on the diet for four weeks.

    Quote: “Two weeks from the day you actually start the cleanse or after you start the diet if you skip the cleanse, you could test a natural probiotic, specifically homemade kefir or homemade yogurt – if you start one of these at that time, you should definitely use homemade products only and not a commercially purchased of yogurt or kefir. No matter which you start first, eat only 2 or 3 bites the first and second day. Continue to increase the amount by one teaspoon every day until you reach the amount you wish to continue with. If at any time you receive strong die-off symptoms, reduce the amount you’re taking until the symptoms subside, then after a few days slowly start to increase the amount again.
    Then two weeks later, or four weeks after starting the treatment (cleanse or diet) you can test commercially purchased organic non-sweetened Greek yogurt. Oikos and Fage are two excellent brands.”

    Read the post below for constipation problems.
    http://www.thecandidadiet.com/forum/yaf_postst1098_Constipation-Remedies.aspx

    For other problems consult the forum index.
    http://www.thecandidadiet.com/forum/yaf_postsm9960_Index-of-Posts.aspx#post9960

    Able

    #85184

    Jtd0023
    Member
    Topics: 9
    Replies: 9

    Raster,
    My symptoms were skin related. I get a rash like reaction of acne on my face. It erupted the other day.
    Ughh very frusterating

    #85185

    raster
    Participant
    Topics: 104
    Replies: 6838

    Dr. Mcoomb’s recently stated in his latest video that skin problems are caused by too little HCL (hydrochloric acid). He feels that everyone with skin issues should take HCL to remedy their problem. However, this is also a symptom of an allergy or it is also a die-off symptom.

    Your liver and other organs could be too taxed right now to deal with the toxins and thats why it is detoxing via the skin instead.

    I would wait until your body has healed more before trying it out again in large amounts.

    -raster

    #85186

    Jtd0023
    Member
    Topics: 9
    Replies: 9

    Oh great thanks!
    So you your saying I should hold off on that for awhile (clarifying)?
    Also, if i remain on strict adherence to the diet, is it possible to still beat my infestation, maybe it just will take longer?
    Thanks again

    #85187

    raster
    Participant
    Topics: 104
    Replies: 6838

    I would try out eating a spoonful a day for a week and if the rash doesn’t go away or improve, I would completely stop until you have healed more fully.

    -raster

Viewing 8 posts - 1 through 8 (of 8 total)

The topic ‘organic greek yogurt reaction’ is closed to new replies.